# SDR GTIA9800011

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTS IN CENTER CABIN INTERMITTENT.  FOUND EMERGENCY LIGHT BATTERY PACK B5-25, STATION 639R, FAULTY.  REPLACED B5-25 BATTERY PACK IAW DC9 MM 33-53-0.  SYSTEM OPS CHECK NORMAL IAW DC-9 MM 33-53-0.  (M)
